MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS DIMENSION VISTA 500

SIEMENS HEALTHCARE DIAGNOSTICS DIMENSION VISTA 500
Model Number DIMENSION VISTA 500
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc) to report a falsely elevated glucose (glu) result that was obtained on one patient sample on a dimension vista 500 instrument.A siemens customer service engineer (cse) was dispatched to the customer¿s site.Quality controls (qc¿s) recovered out of range after the affected sample was processed.The cse replaced and aligned the aliquot probe, cleaned the sample and integrated multisensor technology (imt) probes, replaced the reagent arm 1 (r1) mixer, aligned the r1, replaced the imt pump tubing, and aligned the imt and photometer.Then, the cse performed a full quick check, r1 service methods, and qc and all tests passed.Siemens reviewed the information provided and concluded that the gel formation on aliquot, sample, and imt probes and r1 mixer malfunction, which was addressed by the service activities above, potentially contributed to the event.The instrument is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
The customer reported a falsely elevated glucose (glu) result was obtained on one patient sample on a dimension vista 500 instrument.The sample was diluted and repeated on the same instrument.The erroneous diluted result was reported to the physician(s), who questioned the result.The sample was repeated on an alternate dimension vista instrument twice.The repeat results obtained on the alternate dimension vista instrument were lower than the erroneous result.The repeat result of 87.68 mg/dl was reported, as the correct result, to the physician(s).The sample was repeated on the initial instrument after service activities were performed on the instrument.Upon reviewing the instrument data, siemens discovered multiple repeat sodium (na) and potassium (k) results for sample id (b)(6).The customer indicated that the initial results were reported to the physician(s) and no corrected reports were issued.The results for sample id (b)(6) were included in this mdr in an abundance of caution.There are no known reports of patient intervention or adverse health consequences due to the event.

Brand Name
DIMENSION VISTA 500
Common Device Name
DIMENSION VISTA 500
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC
101 silvermine road
registration number: 1226181
brookfield CT 06804
Manufacturer Contact
sandeep sidhu
511 benedict ave.
tarrytown, NY 10591
6093676267
MDR Report Key22472402
Report Number2517506-2025-00107
Device Sequence Number15482031
Product Code JJE
UDI-Device Identifier00630414949581
UDI-Public(01)00630414949581
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K051087
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION VISTA 500
Device Catalogue Number10284473
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2025
Initial Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/16/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown